Algebra i logika
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Algebra Logika:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Algebra Logika, 1986, Volume 25, Number 3, Pages 326–346 (Mi al1944)  

This article is cited in 3 scientific papers (total in 3 papers)

On the undecidability of theories of Boolean algebras with a distinguished ideal

D. E. Pal'chunov


Full text: PDF file (7695 kB)

Bibliographic databases:
UDC: 512.563
Received: 21.05.1985

Citation: D. E. Pal'chunov, “On the undecidability of theories of Boolean algebras with a distinguished ideal”, Algebra Logika, 25:3 (1986), 326–346

Citation in format AMSBIB
\Bibitem{Pal86}
\by D.~E.~Pal'chunov
\paper On the undecidability of theories of Boolean algebras with a
distinguished ideal
\jour Algebra Logika
\yr 1986
\vol 25
\issue 3
\pages 326--346
\mathnet{http://mi.mathnet.ru/al1944}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=903121}


Linking options:
  • http://mi.mathnet.ru/eng/al1944
  • http://mi.mathnet.ru/eng/al/v25/i3/p326

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. D. E. Pal'chunov, A. V. Trofimov, “Local and nonvanishing superatomic Boolean algebras with a distinguished dense subalgebra”, Algebra and Logic, 50:6 (2012), 553–569  mathnet  crossref  mathscinet  zmath  isi
    2. D. E. Pal'chunov, A. V. Trofimov, “Automorphisms of Boolean algebras definable by fixed elements”, Algebra and Logic, 51:5 (2012), 415–424  mathnet  crossref  mathscinet  zmath  isi
    3. D. E. Palchunov, A. V. Trofimov, “Teorii superatomnykh bulevykh algebr s vydelennoi podalgebroi, ne imeyuschie schetno-nasyschennoi modeli”, Sib. matem. zhurn., 61:3 (2020), 654–668  mathnet  crossref
  • Алгебра и логика Algebra and Logic
    Number of views:
    This page:14
    Full text:5

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021